# SDR AALA202205124350

- Difficulty date: May 5, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,543 hours, 34,464 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND UNLOCK. **SUPPLEMENTAL REPORT FOR AALA202205064350: MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE AFT LEFT LAVATORY DOOR WITH NO DEFECTS NOTED PER AMM 25-40-00  ** (CLOSED)
